Main Subjects = 47-XX Operator theory
Number of Articles: 80
1. Improved logarithmic-geometric mean inequality and its application

Volume 43, Issue 7, December 2017, Pages 2323-2326

L. Zou


2. Functional identities of degree 2 in CSL algebras

Volume 43, Issue 6, November 2017, Pages 1601-1619

D. Han


3. Composition of resolvents and quasi-nonexpansive multivalued mappings in Hadamared spaces

Volume 43, Issue 6, November 2017, Pages 1939-1955

G. ‎‎Zamani Eskandani; S. Azarmi; M. Eslamian


4. Some results on pre-monotone operators

Volume 43, Issue 6, November 2017, Pages 2085-2097

M.H. Alizadeh; M. Roohi


5. Critical fixed point theorems in Banach algebras under weak topology features

Volume 43, Issue 5, October 2017, Pages 995-1015

A. Ben Amar; A. Tlili


7. Improvements of Young inequality using the Kantorovich constant

Volume 43, Issue 5, October 2017, Pages 1301-1311

M. Khosravi; A. Sheikh Hosseini


11. On reducibility of weighted composition operators

Volume 43, Issue 3, June 2017, Pages 875-883

M. R. Azimi; M. R. Jabbarzadeh; M. ‎Jafari Bakhshkandi


12. Multipliers of continuous $G$-frames in Hilbert spaces

Volume 43, Issue 2, April 2017, Pages 291-305

M. R. Abdollahpour; Y. Alizadeh


14. Left derivable or Jordan left derivable mappings on Banach algebras

Volume 43, Issue 2, April 2017, Pages 427-437

Y. Ding; J. Li


15. Some iterative method for finding a common zero of a finite family of accretive operators in Banach spaces

Volume 43, Issue 1, February 2017, Pages 239-258

K. Sitthithakerngkiet; P. Sunthrayuth; P. Kumam


16. Multiplication operators on Banach modules over spectrally separable algebras

Volume 42, Issue 5, October 2016, Pages 1155-1167

J. ‎Bračič


17. A note on inequalities for Tsallis relative operator entropy

Volume 42, Issue 4, August 2016, Pages 855-859

L. Zou; Y. Jiang


22. The reverse order law for Moore-Penrose inverses of operators on Hilbert C*-modules

Volume 42, Issue 1, February 2016, Pages 53-60

K. Sharifi; Behnaz A. Bonakdar


23. Frames in right ideals of $C^*$-algebras

Volume 42, Issue 1, February 2016, Pages 61-67

M. B. Asadi


24. Linear operators of Banach spaces with range in Lipschitz algebras

Volume 42, Issue 1, February 2016, Pages 69-78

H. Mahyar; A. Golbaharan